MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US APG+ SIZER PIN GUIDE 40+0; EXTREMITY INSTRUMENTS : PIN GUIDES

DEPUY ORTHOPAEDICS INC US APG+ SIZER PIN GUIDE 40+0; EXTREMITY INSTRUMENTS : PIN GUIDES
Model Number 2236-00-001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
Sizer pin guide snapped in half.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot
=
> a manufacturing record evaluation (mre) was not possible because the required lot code was not provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h6 (device).Replaced break (intraoperatively) with break (intraoperatively : fragment removed from wound).
 
Event or Problem Description
A.Please verify if the box on the der about broken instrumentation was accidentally mark no? if no, were there really pieces left inside the patient? b.Kindly confirm the quantity involved: der says "0" zero? c.Please provide lot code? d.What part of the instrument broke? a, there were no pieces left inside the patient.B, there was 1 piece involved.C, the lot code was not legible.D, the top half of the trial broke in half.The instrument is not available for return.

Brand Name
APG+ SIZER PIN GUIDE 40+0
Common Device Name
EXTREMITY INSTRUMENTS : PIN GUIDES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13370974
Report Number1818910-2022-01804
Device Sequence Number14790768
Product Code HWT
UDI-Device Identifier10603295105688
UDI-Public10603295105688
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2236-00-001
Device Catalogue Number223600001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2022
Supplement Date Received by Manufacturer02/13/2022
03/03/2022
Initial Report FDA Received Date01/27/2022
Supplement Report FDA Received Date02/17/2022
03/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown